# SDR SWIA2020010247535

- Difficulty date: December 5, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 AT RBL 27 TO SILL PLATE CROSS BEAM FLOOR SUPPORT CORRODED (C-CHECK) RO 12/31/2019  BLENDED PER SRM. FOUND OUT OF LIMITS. REMOVED STRAP PN 601R31025-29 FS 559.00, RBL 27-RBL 42 PER SRM. FABRICATED REPLACEMENT STRAP FROM 0.050" 7075 T6 PER DRAWING 601R31025 REV N 7-11-90. INSTALLED REPLACEMENT STRAP PN 601R31025-29 IAW SRM 51-42-06, SRM 51-23-00, SRM 51-40-11.  INSTALLED NUTPLATES ON STRAP  / PIN MIC AV1070 12/19  DIGITAL CALIPERS AV7110 6/20
